Journal of Symbolic Logic

Abstract Hierarchies and Degrees

Ljubomir L. Ivanov

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

The aim of this paper is to enrich the algebraic-axiomatic approach to recursion theory developed in [1] by an analogue to the classical arithmetical hierarchy and an abstract notion of degree. The results presented here are rather initial and elementary; indeed, the main problem was the very choice of right abstract concepts.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 1 (1989), 16-25.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742847

Mathematical Reviews number (MathSciNet)
MR987318

Zentralblatt MATH identifier
0688.03030

JSTOR
links.jstor.org

Citation

Ivanov, Ljubomir L. Abstract Hierarchies and Degrees. J. Symbolic Logic 54 (1989), no. 1, 16--25. https://projecteuclid.org/euclid.jsl/1183742847


Export citation